Bessel type Kolmogorov inequalities on weighted Lebesgue spaces


Ekincioglu İ., Kaya E.

APPLICABLE ANALYSIS, vol.100, no.8, pp.1634-1643, 2021 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 100 Issue: 8
  • Publication Date: 2021
  • Doi Number: 10.1080/00036811.2019.1659953
  • Journal Name: APPLICABLE ANALYSIS
  • Journal Indexes: Science Citation Index Expanded, Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, MathSciNet, Metadex, zbMATH, Civil Engineering Abstracts
  • Page Numbers: pp.1634-1643
  • Keywords: Weighted Lebesgue spaces, Laplace-Bessel operator, generalized shift operator, Riesz-Bessel transform, Kolmogorov inequality, SINGULAR-INTEGRALS

Abstract

In this paper, we obtained Bessel type Kolmogorov inequalities for Riesz-Bessel transforms related to generalized shift operator in weighted Lebesgue spaces.